# SDR DXTA2018093001484

- Difficulty date: September 30, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N600QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605664
- Aircraft time: 10,485 hours, 10,485 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Smoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

APU FILLED INTERIOR OF AIRCRAFT WITH SMOKE JUST WE TOOK THE RUNWAY FOR DEPARTURE.
